Coefficient estimate for a subclass of close-to-convex functions with respect to symmetric points

Aini Janteng and Suzeini Abdul Halim (2009) Coefficient estimate for a subclass of close-to-convex functions with respect to symmetric points. International Journal of Mathematical Analysis, 3 (5-8). pp. 309-313. ISSN 1312-8876

[img] Text
Coefficient estimate for a subclass of close-to-convex functions with respect to symmetric points.pdf
Restricted to Registered users only

Download (72kB)
[img] Text
Coefficient estimate for a subclass of close-to-convex functions with respect to symmetric points abstract.pdf

Download (82kB)

Abstract

SEE ATTACHMENT

Item Type: Article
Uncontrolled Keywords: Close-to-convex with respect to symmetric points, Coefficient estimates, Starlike with respect to symmetric points
Subjects: Q Science > QA Mathematics > QA1-939 Mathematics > QA101-(145) Elementary mathematics. Arithmetic
Divisions: SCHOOL > School of Science and Technology
Depositing User: ADMIN ADMIN
Date Deposited: 22 Mar 2011 16:47
Last Modified: 31 Jul 2021 17:04
URI: http://eprints.ums.edu.my/id/eprint/2524

Actions (login required)

View Item View Item